Our expert says:
There are obviously a variety of factors that are playing a role in your case: a) the pregnancies which made you gain about 10 kg (then your BMI = 20,7 which was still on the low side), b) the cortisone medication which can cause weight gain and hamper weight loss, c) the contraceptive hormones which can either cause weight loss or weight gain depending on the individual's reaction. The running you are doing is excellent as this is probably counteracting the effects of the cortisone and the pill so that you don't gain even more weight. You can try combining the exercise with an energy-reduced, low-fat, high-fibre diet (click on 'Diet' at the top of this page, 'Weight loss', ‘Balanced diet' and then on 'Slimming Diet' for a copy of such a diet) to see if you can reduce your weight to 66 kg which is ideal for your height. It may also help to discuss your method of birth control with the prescribing dr to see if you can change to another method that does not cause weight gain.
Hang in there
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.